# SDR CA131120006

- Difficulty date: November 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 4,491 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1060064620
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 50/100 HR INSPECTION OF THE ACFT,  THE RT MAGNETO WAS FOUND TO HAVE AN INTERNAL OIL LEAK.  MAGNETO REPLACED.
